NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hello, I'm 34yrs old and a mother of two. ever since 2014 around June/July my libido has been reducing drastically that I don't even feel sexy or aroused during intercose and this bothers me a lot. I've tried different drugs. but it's still the same. I strongly need your help as this might be affecting my marriage. a times I'm just there like a log of wood and sometimes I try to fake. but I'm so tired. PLEASSSSSEEE HELP MEEEE. thanks"

Tags:
    User Avatar
    A 36 years year old female asked:
    2 years ago
    hello, I'm 34yrs old and a mother of two. ever since 2014 around June/July my libido has been reducing drastically that I don't even feel sexy or aroused during intercose and this bothers me a lot. I've tried different drugs. but it's still the same. I strongly need your help as this might be affecting my marriage. a times I'm just there like a log of wood and sometimes I try to fake. but I'm so tired. PLEASSSSSEEE HELP MEEEE. thanks
    Dr. Femi O answered:
    2 years ago
    hello,sorry about this.can you remember any event which happened in 2014 after which this problem could have started?do you live with your husband? so you have any misunderstanding within the home?any marital issues whether settled or unsettled?
    Doctors avatar
    User Avatar
    A 36 years year old female asked:
    2 years ago
    I was on maternity leave and just resumed then. i already noticed it b4 i resumed. I had no issue n I still do not have any issues. I stay with my husband n there's no pressure from him or family. but this is just the only thing I have as an issue. what do I do? Pls I'd need you to go straight to d answer not anymore questions. no time Pls. thanks.
    Dr. Femi O answered:
    2 years ago
    doctors are humans.we ask questions to arrive at a diagnosis.may be herbalists and magicians wouldn't.but doctor will always do.Anyway,here are the possibilities;sexual problems e.g pain during sex,medical diseases e.g arthritis,cancer,high blood pressure,diabetes.fatigue;from caring for kids and work.Aging;towards menopause from age 44.poor body image ,low self esteem,history of sexual abuse,bad sexual experience.Anxiety and depression.relationship issues, fights,infidelity,lack of trust ,poor communication between partners in terms of what you want in bed and what makes you aroused etc.Excessive alcoholism,smoking.And so many more possible causes I didn't mention here. I hope that you will be able to pick what could be causing yours from the list above.
    Doctors avatar
    User Avatar
    A 36 years year old female asked:
    2 years ago
    thank you. but is there any drug I can use? i've tried different styles i like but no changes. None of d reasons listed is applicable to me except stress. but this is lagos and we all go through stress every day. that's why I feel I probably might need d right drug to use. thanks
    Dr. Femi O answered:
    2 years ago
    hello,welcome back.there is no drug for such.I am not aware of any,am sorry.please see a sex therapist.they should be able to help you.you should get one in Lagos.
    Doctors avatar
    User Avatar
    A 36 years year old female asked:
    2 years ago
    Please, is there anyone you can refer me too? or what would you advice I do? because I'm seriously helpless as it is. I'd like to go back to feeling like a woman as I used to. but presently, I don't even feel anything. I just feel there's something inside me but I don't feel excited or arouse. I dont feel the way I should anymore and it's really frustrating. is there anyway you can help? thank you.
    Dr. Femi O answered:
    2 years ago
    hello,send a mail to findadoctor@kangpe.com saying you need to see a therapist.the admin will get back to you shortly after. Am sure they will direct you appropriately.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app